When I try to fall asleep sometimes it feels as though my brain doesn't want me to. It's pretty strange. When I'm about to dose suddenly I feel anxious and I jolt myself awake. Has this ever happened to anyone? After a while I calm down and I'm able to fall asleep. It doesn't happen all the time but when it does it's annoying to say the least.
I'm on Armour Thyroid 30mgs. I was initially diagnosed hypo with a 9.74 TSH. My sleep symptoms were occurring even before Armour. Sometimes I feel anxious. It's not like I'm thinking about a lot of things that are stressing me out. My energy level during the day is bad for the most part. Sometimes I get a good couple of hours where I feel halfway normal. If anything, I'm stressed out because I feel so lousy. And I know it shows on my face at times to my coworkers. It's my nature to be upbeat but I have no energy which drags me down. On Armour, I'm actually getting better sleep than I used to. At least now I can fall asleep at a halfway normal hour like before midnight.
I know what your going through I'm having the same problem. Back in Oct my TSH was 56 and it was the first time I ever had any anxiety before in my life. I'm just hoping it will go away when my levels even out.
I had that problem for years and put it down to anxiety. I never really thought about it until now.
I was diagnosed with Graves and Hyperthyroidism and had RAI in June this year.
I cant remember it happening since I had RAI only when my levels have been off a bit.
I have that problem as well.. it occurs about 15-25 minutes after i lay my head down onthe pillow.. just as soon as i am about to fall into sleep;. i am jolted awake... ready to go.. my doctor wants to put me in a sleep study for apnea.. but.. i am like.. um.. wouldnt that occur at all different times of the night? i have had htis problem for a long time ... i think that there is ALOT of things that happen to hypo and hyper thyroid us'es.
i was hyper.. now i am hypo.... still cant sleep.. i take a sleeping pill. and even that doesnt work.. i wonder how many more are having this kind of problem....
I had issues falling asleep when I was on too much Cytomel (Synthetic T3). It's like being awake while falling asleep - sort of... And I always felt like I was on some other universe's time clock. I wanted to sleep when I should be waking, like a 28 hour day would have been just great at the time.
My ratio of meds (T3 to T4) are better now and I don't have that issue. Post your TSH, free T3 & free T4 numbers. Maybe Armour has too much T3 for your system (pigs have a higher T3 to T4 ratio than humans). For some it works great (I've never tried it myself), but for others it's too much T3. Just a thought.
You got down from TSH 56 in one month? Mine is 38. Are you taking Levo? . my dose was 50/day for two weeks, 75/day for two weeks and now I'm in second week of 100/day
I had all the symptoms and still get about one day a week really ill. Panic however has disappeared..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.